It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Does the tiredness with serzone ever go away

Re: Does the tiredness with serzone ever go away

[ Back to Messages ]

Message

Posted by glyph on August 30, 2000 at 06:42:43:

In Reply to: Does the tiredness with serzone ever go away posted by susan on August 28, 2000 at 14:37:19:

I just recently stitched from Serzone to Paxil apx. 2 months ago. This is due to a couple problems i had.
1. My severe social phobias.

2. And i was tired all the time. I expermented with different times to take (between 300-400 mg) there at the end. anyway i found that if i took it all at night it seemed to help the most, but yes i was still fatagued the next day, which really makes it hard to make it through work.

It did help me with my depression though, but who wants to be tired all the time.

Talk with your Dr. maybe their is something similar that won't give you this side affect.

Oh one more problem; at one time i was between jobs and had to pay full price for my scripts and it is very expensive.

Best wishes to ya,
glyph


: My doctor switched to me to serzone from prozac because I was experiancing shortness of breath. I feel great emotionally but I am so tired I have only been taking it for 2 weeks. Does this side effect ever go away or is this something I will have to live with if I continue to take the medicine.




Follow Ups




All times are GMT -7. The time now is 05:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!